# SDR AALA202404258915

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,649 hours, 11,536 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114W40209
- Condition: Corroded
- Location: Lt Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING SLAT #6 OUTBOARD TRACK AT OSCS 623.68. REPLACED TRACK PER AMM 27-81-43-400-801.
